Translator Disclaimer
January 2010 A volume inequality for polar bodies
Erwin Lutwak, Deane Yang, Gaoyong Zhang
J. Differential Geom. 84(1): 163-178 (January 2010). DOI: 10.4310/jdg/1271271796

Abstract

A sharp affine isoperimetric inequality is established which gives a sharp lower bound for the volume of the polar body. It is shown that equality occurs in the inequality if and only if the body is a simplex.

Citation

Download Citation

Erwin Lutwak. Deane Yang. Gaoyong Zhang. "A volume inequality for polar bodies." J. Differential Geom. 84 (1) 163 - 178, January 2010. https://doi.org/10.4310/jdg/1271271796

Information

Published: January 2010
First available in Project Euclid: 14 April 2010

zbMATH: 1198.52005
MathSciNet: MR2629512
Digital Object Identifier: 10.4310/jdg/1271271796

Rights: Copyright © 2010 Lehigh University

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.84 • No. 1 • January 2010
Back to Top